# SDR AALA981841

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT IN STATION 1050 BELTFRAME AT STRINGER 25L WITH .250 CRACK RUNNING PERPENDICULAR IN BOTTOM OF DENT, DENT LENGTH .75, WIDTH .50, DEPTH .040.  CUTOUT 1 INCH BY 1 INCH OF UPPER FLANGE.  INSTALLED DOUBLER PER 51-40-3 FIG 1.  MATERIAL USED .0637075T6 FASTENERS USED .1875 AND .25 INCH HI-LOCKS, TWO ROWS FASTENERS ON VERTICAL, ONE ROW FASTENERS ON UPPER FLANGE, THREE FASTENERS PAST DAMAGE.  (M)
